Products of Hankel and Toeplitz Operators on the Bergman Space

Karel Stroethoff, Dechao Zheng

Research output: Contribution to journalArticlepeer-review

49 Scopus citations

Abstract

We consider the question for which square integrable analytic functions f and g on the unit disk the densely defined products TfTg are bounded on the Bergman space. We prove results analogous to those obtained by the second author [17] for such Toeplitz products on the Hardy space. We furthermore obtain similar results for Hankel products HfH*g, where f and g are square integrable on the unit disk, and for the mixed Haplitz products HfTg and TgH*f, where f and g are square integrable on the unit disk and g is analytic.

Original languageEnglish
Pages (from-to)289-313
Number of pages25
JournalJournal of Functional Analysis
Volume169
Issue number1
DOIs
StatePublished - Dec 1 1999

Fingerprint

Dive into the research topics of 'Products of Hankel and Toeplitz Operators on the Bergman Space'. Together they form a unique fingerprint.

Cite this